MathSciNet Relay Station
MathSciNet bibliographic data
MR2231014 (2007c:26012) 26B05 (28A75 37E99)
Buczolich, Zoltán Solution to the gradient problem of C. E. Weil. Rev. Mat. Iberoamericana 21 (2005), no. 3, 889–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement